MAUDE Adverse Event Report: MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. RESOLVE CONVERTX®; STENT, URETERAL

MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V. RESOLVE CONVERTX®; STENT, URETERAL
Catalog Number RCX24-8-038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that while removing the device, the drainage portion of the convertx catheter fractured during conversion.The drainage portion was successfully removed.The stent portion was inspected and showed no defects.There was no patient injury oe medical intervention reported.No additional information is available.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up report will be submitted once investigation and product history review are complete.

Brand Name
RESOLVE CONVERTX®
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, 22630
MX  22630
Manufacturer (Section G)
MERIT MAQUILADORA MEXICO, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key25302723
Report Number3011642792-2026-00077
Device Sequence Number9319232
Product Code FAD
UDI-Device Identifier00884450721308
UDI-Public00884450721308
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRCX24-8-038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown